Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tension headaches and derealization with history of anxiety and depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 507 Questions

Doctor :   Hi
Doctor :  
How can i help you
Doctor :  
Please proceed with your query
User :   hello, ive been suffering from derealization how can i get rid of it?
Doctor :   I will help you in this
User :   okay thanks
Doctor :  
Can i ask few questions
User :   sure
Doctor :  
Please proceed with your query
User :   what do u mean
Doctor :  
wats your age
User :   18
Doctor :  
Since how many days do you have this problem
Doctor :  
Do you have any medical illness ?
User :   i had this since last yr
User :   i suffered from anxiety
Doctor :   Ok

Doctor :   Are you on any medications
User :   and depression, but depressions gone just some anxiety symptoms
User :   i was on lexapro im not on it anymore
Doctor :   Cani know the cause for depression
User :   i have tension headaches and derealization that wont go away
User :   too much stress and pressure from school work and dancing school
Doctor :   Ok
Doctor :  
After taking the medications, did the symptoms improve
Doctor :   Has the depression reduced
User :   no more depression only tension headaches and derealiztion
Doctor :  
Doctor :  
First and the fore most

Doctor :  
Be relaxed, not to wory
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor